MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH 3.5MM LCP T-PLATE 3H HEAD/ 5H SHAFT/74MM-OBLIQUE LEFT; APPLIANCE,FIXATION,NAIL

OBERDORF SYNTHES PRODUKTIONS GMBH 3.5MM LCP T-PLATE 3H HEAD/ 5H SHAFT/74MM-OBLIQUE LEFT; APPLIANCE,FIXATION,NAIL
Model Number 241.951
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is j&j employee.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that during set assembly, prior to set being dispatched to customer, it was noticed that there is a discrepancy with tow (2) plates.The descriptions look correct but the plate itself appears to be angled incorrect for the side indicated.For example the packet labelled left looks like a right plate and the packet labelled right looks like a left plate.Checking the implant itself, it has an l or r on it as per the packet.Reviewed stock in the warehouse to ensure this was not a one off and the stock in the warehouse has the same issue.There was no patient involvement reported.This report is for one (1) 3.5mm lcp t-plate 3h head/ 5h shaft/74mm-oblique left.This is report 3 of 4 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Issue was discovered when clincial was building the set.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.After the first investigation from the received picture / article, shows that this article per us - drawing was according to the specifications and there were no issues that would contribute to this complaint condition.During the investigation, no product design or manufacturing issues were observed that may have contributed to the complaint condition; therefore, further corrective and/or preventive action is not required.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed as no product related issue could be detected.Device history part: 241.951, lot: 9965150, manufacturing site: grenchen, release to warehouse date: 23.May 2016.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6: part: 241.951, lot: l524506, manufacturing site: grenchen, release to warehouse date: 09.Aug.2017.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Visual inspection: the parts were received in the intact original packaging.No damages visible so far.All features related to the reported complaint condition were reviewed and no other issues were identified.Drawing/specification review: the manufacturing review, of all received parts, shows that the production procedure was according to the specifications and there were no issues that would contribute to this complaint condition.Conclusion: reviewing the attached pictures and the received parts, our investigation has shown that the complaint condition is unconfirmed as the reported issue could not be reproduced.After reviewing the manufacturing documents, the product were manufactured according actual drawings.During the investigation, no product design or manufacturing issues were observed that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Conclusive determination was identified during the performed cq evaluation and therefore the in the investigation flow listed remaining investigation steps are not required based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed as no product related issue could be detected.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h6: the device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3.5MM LCP T-PLATE 3H HEAD/ 5H SHAFT/74MM-OBLIQUE LEFT
Common Device Name
APPLIANCE,FIXATION,NAIL
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key9453366
Report Number8030965-2019-71053
Device Sequence Number11291248
Product Code KTT
UDI-Device Identifier10886982167767
UDI-Public(01)10886982167767
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K000684
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 11/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number241.951
Device Catalogue Number241.951
Device Lot NumberL524506
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2020
Initial Date Received by Manufacturer 11/26/2019
Supplement Date Received by Manufacturer12/17/2019
01/07/2020
03/10/2020
04/08/2020
Initial Report FDA Received Date12/11/2019
Supplement Report FDA Received Date12/18/2019
01/27/2020
04/02/2020
04/10/2020
Patient Sequence Number1